| Model Number |
LF-V |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for inspection.Based on the results of the investigation and the information provided it is likely due to degradation problem identified.The most probable cause is component failure.The root cause could not be identified.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The visera tracheal intubation videoscope was returned to the service center with a report of "it has a hole in it, they noticed it while cleaning.Down towards the end of the trip".This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, the objective lens and the light guide was found chipped.There was no patient involvement.